# SDR SWAA2020061580758

- Difficulty date: May 26, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727e-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT.RT SIDE Z CHANNEL FLOOR SUPPORT S-25R BETWEEN STA 727E AND STA 747 RBL 21' AND W.L. 153.5.   EVALUATED CORROSION ON AFT CARGO COMP R/H Z CHANNEL BETWEEN STA 727E AND 747; FOUND EXFOLIATED CORROSION, AREA OUT OF LIMITS PER REF B737 SRM 53-00-53-1A-2; FIG 103 DETAIL D; FEBRICATE AND INSTALL NEW Z CHANNEL.
